# SDR TAOA109703

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6540 - DCA-LGA - AFT AIRSTAIR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.  (M)
